# SDR ASAA2019081293360

- Difficulty date: August 9, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 46,643 hours, 13,937 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 28B5459STYLEA
- Part serial: 15B0072
- Condition: Failed
- Location: Apu
- Part time: 5,923 hours, 10,063 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU DIFFICULT TO PUT ON TRANSFER BUSSES. MULTIPLE ATTEMPTS MADE AFTER APU "GEN OFF BUS" LIGHT ILLUMINATED. TOOK APPROXIMATELY 2 MINUTES AFTER APU WAS AVAILABLE BEFORE TRANSFER BUSSES WOULD CONNECT TO APU. DID NOT NOTE VOLTS/FREQS OF APU GEN WHEN TRANSFER BUSSES COULD NOT BE CONNECTED TO APU POWER. GROUNDED - YES. REMOVED AND REPLACED APU STARTED/GEN, REF B737-800 AMM 49-41-21. OP CHECK NORMAL, NO FAULTS OR LEAKS NOTED.
